# SDR CALA2025103010720

- Difficulty date: October 26, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 123,375 hours, 12,791 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772215
- Part serial: 0641
- Condition: Unraveled
- Location: Zone 800
- Part time: 732,917 hours, 704,346 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND  2LH  MED DOOR SLIDE SAFETY LACE LOOSE, AND UNRAVELING. NEED TO REPLACE DOOR SLIDE. CORRECTION. LOG SHOULD READ: GIRT BAR SEPERATED FROM SLIDE. LACING INTACT. REMOVED AND REPLACED L2 DOOR SLIDE REF AMM 25-66-01. VERIFIED DOOR 2L SLIDE INSTALL. RII REF GMM 09-25-05.
